Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 47, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 1, 2017, 2:47 PM EDT for 7 counties in Pennsylvania. It was in force for 58 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 2:47 PM EDT (18:47 UTC)
- Expired
- May 1, 2017, 3:45 PM EDT
- In force
- 58 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Allegheny County, PA, Armstrong County, PA, Butler County, PA, Clarion County, PA, Indiana County, PA, Venango County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 2:55 PM EDT | TSTM WND DMG | Baldwin, PA | POWER LINES DOWN |
| May 1, 2:56 PM EDT | NON-TSTM WND GST 56 | Allegheny County Airpor, PA | |
| May 1, 2:56 PM EDT | TORNADO | 1 Ene Eldorado, PA | A FOCUSED... NARROW SWATH OF TORNADIC DAMAGE WAS DISCOVERED IN THE WOODS ALONG ELDORADO ROAD. THE DAMAGE IN THIS AREA CONSISTED OF A NARROW PATH OF SNAPPED AND UPROOTED HARDWOOD TREES. BASED ON THE DAMAGE... THE BRIEF TORNADO WAS RATED EF0. |
| May 1, 3:00 PM EDT | NON-TSTM WND DMG | Greensburg, PA | TREES DOWN IN MT PLEASANT TWP... ROSTRAVERTWP. WIIRES DOWN SEWICKLEY AND MT PLEASANT TWP. |
| May 1, 3:07 PM EDT | TSTM WND DMG | Brackenridge, PA | TREE UPROOTED |
| May 1, 3:16 PM EDT | TSTM WND DMG | 5 Ene Freeport, PA | TREES DOWN |
| May 1, 3:16 PM EDT | TSTM WND DMG | Worthington, PA | SEVERAL TREES DOWN |
| May 1, 3:43 PM EDT | TSTM WND GST 66 | 1 W Lawson Heights, PA | MEASRED AT LBE AIRPORT |
| May 1, 3:50 PM EDT | NON-TSTM WND GST 53 | Latrobe Airport, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 12:32 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
500
WUUS51 KPBZ 011847
SVRPBZ
PAC003-005-019-031-063-121-129-011945-
/O.NEW.KPBZ.SV.W.0047.170501T1847Z-170501T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
247 PM EDT MON MAY 1 2017
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
South central Venango County in northwestern Pennsylvania...
Western Indiana County in west central Pennsylvania...
Eastern Butler County in west central Pennsylvania...
Eastern Allegheny County in southwestern Pennsylvania...
Northwestern Westmoreland County in southwestern Pennsylvania...
Armstrong County in west central Pennsylvania...
Southern Clarion County in west central Pennsylvania...
* Until 345 PM EDT.
* At 247 PM EDT, severe thunderstorms were located along a line
extending from 8 miles east of Grove City to Butler to near Hampton
Township to Upper St. Clair, moving east at 35 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be
expected.
* Locations impacted include...
Pittsburgh... Penn Hills...
Monroeville... Greensburg...
McKeesport... Jeannette...
Latrobe... Vandergrift...
Kittanning... Apollo...
Rimersburg... Plum...
This includes the following highways...
Pennsylvania Turnpike between mile markers 46 and 71.
Interstate 80 in Pennsylvania between mile markers 41 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern,
northwestern and west central Pennsylvania.
LAT...LON 4058 7923 4022 7943 4033 8000 4061 7982
4117 7985 4118 7972 4116 7921 4091 7921
4090 7920
TIME...MOT...LOC 1847Z 272DEG 33KT 4114 7993 4086 7988 4060 7991 4035
8008
HAIL...<.75IN
WIND...70MPH
$$
TAX3 follow-up statements
192
WWUS51 KPBZ 011907
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
307 PM EDT MON MAY 1 2017
PAC003-005-019-031-063-121-129-011945-
/O.CON.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Venango PA-Indiana PA-Butler PA-Allegheny PA-Westmoreland PA-
Armstrong PA-Clarion PA-
307 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN VENANGO...WESTERN INDIANA...EASTERN BUTLER...EASTERN
ALLEGHENY...NORTHWESTERN WESTMORELAND...ARMSTRONG AND SOUTHERN
CLARION COUNTIES...
At 307 PM EDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Knox to 7 miles northwest of
West Kittanning to Lower Burrell to McKeesport, moving east at 40
mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Penn Hills... Monroeville...
Greensburg... McKeesport...
Jeannette... Latrobe...
Vandergrift... Kittanning...
Apollo... Rimersburg...
Plum... West Mifflin...
This includes the following highways...
Pennsylvania Turnpike between mile markers 47 and 71.
Interstate 80 in Pennsylvania near mile marker 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern,
northwestern and west central Pennsylvania.
LAT...LON 4031 7992 4038 7988 4054 7984 4059 7983
4061 7982 4067 7982 4079 7972 4089 7970
4118 7971 4116 7921 4091 7921 4090 7920
4058 7923 4022 7943
TIME...MOT...LOC 1907Z 272DEG 33KT 4113 7971 4085 7966 4059 7969 4034
7986
HAIL...<.75IN
WIND...70MPH
$$
24166
WWUS51 KPBZ 011923
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
323 PM EDT MON MAY 1 2017
PAC003-019-121-011932-
/O.CAN.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Venango PA-Butler PA-Allegheny PA-
323 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VENANGO...EASTERN
BUTLER AND EASTERN ALLEGHENY COUNTIES IS CANCELLED...
The storms that prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A tornado watch remains in effect until 700 PM EDT for southwestern
and west central Pennsylvania.
LAT...LON 4059 7923 4022 7943 4029 7978 4036 7976
4043 7970 4056 7966 4068 7966 4083 7961
4093 7954 4117 7951 4117 7933 4114 7921
4093 7922 4089 7920
TIME...MOT...LOC 1922Z 272DEG 33KT 4113 7953 4085 7948 4059 7951 4034
7968
$$
PAC005-031-063-129-011945-
/O.CON.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Indiana PA-Westmoreland PA-Armstrong PA-Clarion PA-
323 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR WESTERN INDIANA...CENTRAL WESTMORELAND...ARMSTRONG AND
SOUTHEASTERN CLARION COUNTIES...
At 322 PM EDT, severe thunderstorms were located along a line
extending from near Rimersburg to near Kittanning to near Apollo to
Manor, moving east at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Greensburg... Jeannette...
Latrobe... Vandergrift...
Kittanning... Apollo...
Rimersburg... Murrysville...
Irwin... Manor...
Youngwood... Ford City...
This includes Pennsylvania Turnpike between mile markers 60 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
and west central Pennsylvania.
LAT...LON 4059 7923 4022 7943 4029 7978 4036 7976
4043 7970 4056 7966 4068 7966 4083 7961
4093 7954 4117 7951 4117 7933 4114 7921
4093 7922 4089 7920
TIME...MOT...LOC 1922Z 272DEG 33KT 4113 7953 4085 7948 4059 7951 4034
7968
HAIL...<.75IN
WIND...70MPH
$$
24348
WWUS51 KPBZ 011931
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
331 PM EDT MON MAY 1 2017
PAC005-031-063-129-011945-
/O.CON.KPBZ.SV.W.0047.000000T0000Z-170501T1945Z/
Indiana PA-Westmoreland PA-Armstrong PA-Clarion PA-
331 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR WESTERN INDIANA...CENTRAL WESTMORELAND...ARMSTRONG AND
SOUTHEASTERN CLARION COUNTIES...
At 331 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Clarion to 7 miles east of
Kittanning to 7 miles east of Vandergrift to Jeannette, moving east
at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar.
IMPACT...Trees snapped and uprooted. Power outages can be expected.
Locations impacted include...
Greensburg... Jeannette...
Latrobe... Vandergrift...
Kittanning... Apollo...
Murrysville... Manor...
Youngwood... Ford City...
Delmont... Lawson Heights...
This includes Pennsylvania Turnpike between mile markers 67 and 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area.
These storms have a history of producing damaging wind gusts. Move
indoors immediately and stay away from windows!
Intense thunderstorm lines can produce brief tornadoes and widespread
wind damage. Move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
A tornado watch remains in effect until 700 PM EDT for southwestern
and west central Pennsylvania.
LAT...LON 4059 7923 4022 7943 4027 7968 4034 7968
4040 7967 4051 7967 4068 7958 4083 7951
4092 7948 4117 7938 4117 7933 4114 7921
4093 7922 4089 7920
TIME...MOT...LOC 1931Z 272DEG 33KT 4113 7943 4085 7938 4059 7941 4034
7959
HAIL...<.75IN
WIND...70MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 1:48 PM EDT, 59 minutes earlier.
Area forecast discussion, May 1, 1:48 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 148 PM EDT Mon May 1 2017 .SYNOPSIS... Cooler air will spill in tonight behind the strong cold front. Rain chances will linger through most of the week. && .NEAR TERM /THROUGH TONIGHT/... Main convective line approaching OH/PA border, in line with recent HRRR runs. Getting wind damage reports so far with the line. Prelim 18Z sounding showing tremendous shear and helicity with a distinct sickle-shaped hodograph. Breaks in clouds out ahead have added to the instability and thus the severe threat. Will need to watch for discrete cells out ahead of the main line as they would likely become supercellular in short order. Best chance for tornadoes still looks to be across the southeastern CWA during the mid to late afternoon hours. The next 3 to 6 hours is obviously our main concern, and the remainder of the forecast relied heavily on the previous grids and SuperBlend. Temperatures will cool rapidly behind the front tonight, with a lull in precipitation. Some scattered showers will redevelop later with an approaching upper trough. Low temperatures will be seasonable. && .SHORT TERM /TUESDAY THROUGH THURSDAY/... Troughing pattern remains in place through Wednesday, with shower chances mainly north of Pittsburgh. A brief dry period Wednesday afternoon/evening will end by Thursday as a stacked system moves into the Ohio Valley, providing high rain chances. Categorical PoPs are still appropriate. Temperatures will be below normal through the period. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... Upper troughing will persist through this period, with more showery precipitation expected for Friday and the weekend. Drier conditions may arrive for Monday. Temperatures will remain below normal overall. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Have added low level wind shear to all TAFs with 12Z issuance as upper air balloon launch showed 40 kt of wind at 2 kft with a lack of surface gusts. Once surface wind gusts begin, allowed LLWS mention to drop out of the TAFs. Expect widespread 25-30 kt gusts by noon in advance of today's cold front. The front will bring showers and thunderstorms, with wind gusts up to 50 kt possible in the strongest thunderstorms. Current expectation brings the potential squall line through the region between 15Z at ZZV to 21Z at DUJ/LBE. Mid clouds and gusty winds will continue behind the front into tonight, and ceilings will eventually drop to MVFR before sunrise on Tuesday. .Outlook... Restrictions are likely with Thu/Fri low pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, May 1, 12:56 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1256 PM EDT Mon May 1 2017 MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012-021- 509>514-021700- Garrett-Mercer-Venango-Forest-Lawrence-Butler-Clarion-Jefferson- Beaver-Allegheny-Armstrong-Indiana-Washington-Greene-Westmoreland- Westmoreland Ridges-Fayette-Fayette Ridges-Hancock-Brooke-Ohio- Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1256 PM EDT Mon May 1 2017 ...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Maryland, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ040-041-049-050-059-069-021700- Carroll-Columbiana-Harrison-Jefferson-Belmont-Monroe- 1256 PM EDT Mon May 1 2017 ...TORNADO WATCH 184 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039-048-057-058-068-021700- Tuscarawas-Coshocton-Muskingum-Guernsey-Noble- 1256 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...This Afternoon and Tonight. Scattered showers and thunderstorms, some of which may be strong to severe, will cross the region with a cold front today. The primary threat is damaging wind. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 1, 2:01 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
201 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TSTM WND DMG SMITHFIELD 40.27N 80.78W
05/01/2017 JEFFERSON OH PUBLIC
TREES DOWN
&&
EVENT NUMBER PBZ1701365
TGREENLocal storm report, May 1, 2:08 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG NEW GARDEN 40.80N 80.93W
05/01/2017 COLUMBIANA OH 911 CALL CENTER
MULTIPLE LARGE TREES DOWN IN NEW GARDEN
&&
EVENT NUMBER PBZ1701366
RCCLocal storm report, May 1, 2:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
235 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND DMG SALEM 40.90N 80.85W
05/01/2017 COLUMBIANA OH PUBLIC
TREES DOWN
&&
EVENT NUMBER PBZ1701367
TGREENLocal storm report, May 1, 2:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
238 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG FLORENCE 40.44N 80.44W
05/01/2017 WASHINGTON PA 911 CALL CENTER
MANY LARGE TREES DOWN
&&
EVENT NUMBER PBZ1701368
RCCLocal storm report, May 1, 2:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
244 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND GST 3 N GROVE CITY 41.20N 80.09W
05/01/2017 M62 MPH MERCER PA TRAINED SPOTTER
MEASURED ON DAVIS ANEMOMETER
&&
EVENT NUMBER PBZ1701369
TGREENLocal storm report, May 1, 2:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
246 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG MOUNDSVILLE 39.92N 80.74W
05/01/2017 MARSHALL WV PUBLIC
TREES DOWN
&&
EVENT NUMBER PBZ1701370
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 1:22 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Greene, Washington | 53 min |
| May 1, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Mercer | 55 min |
| May 1, 1:47 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 43 min |
| May 1, 2:05 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Lawrence, Mercer, Venango and 1 more | 55 min |
| May 1, 2:11 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Greene, Washington | 49 min |
| May 1, 2:26 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Mercer, Venango | 49 min |
| May 1, 2:29 PM EDT | Tornado Warning | PBZ | Beaver, Butler | 31 min |
| May 1, 2:50 PM EDT | Tornado Warning | PBZ | Armstrong, Butler, Clarion, Venango | 25 min |
| May 1, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Greene, Washington, Westmoreland | 66 min |
| May 1, 3:03 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Butler, Fayette, Greene, Washington, Westmoreland | 3 hr |
| May 1, 3:10 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Forest, Jefferson, Venango | 65 min |
| May 1, 3:19 PM EDT | Tornado Warning | PBZ | Clarion, Forest, Venango | 26 min |
| May 1, 3:34 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson, Westmoreland | 56 min |
| May 1, 3:42 PM EDT | Special Weather Statement | PBZ | Fayette | 48 min |
| May 1, 5:03 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 41 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.